# SDR C2XA99IA034

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006157007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND PANEL 262CF OUTBOARD FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT SILL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
